# SDR CA050119004

- Difficulty date: December 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,623 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 350A1402000901
- Condition: Cracked
- Location: Vertical Fin
- Component: Vertical Fin, Urocop
- Component part number: 350A14020009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS FOUND AT VERTICAL FIN.  THIS FIN WAS SENT TO MFG FOR REPAIR.
